BibTeX record journals/tcs/Kannan85

download as .bib file

@article{DBLP:journals/tcs/Kannan85,
  author    = {Ravindran Kannan},
  title     = {Solving Systems of Linear Equations over Polynomials},
  journal   = {Theor. Comput. Sci.},
  volume    = {39},
  pages     = {69--88},
  year      = {1985},
  url       = {http://dx.doi.org/10.1016/0304-3975(85)90131-8},
  doi       = {10.1016/0304-3975(85)90131-8},
  timestamp = {Wed, 19 Oct 2011 17:11:03 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/Kannan85},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}